# SDR UPS00434127

- Difficulty date: August 4, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, VERTICAL STABILIZER T/E CRACK ON TRAILING EDGE BEAM AT FIN STA 245 RT.  REPAIRED TRAILING EDGE BEAM WEB IAW SRM 55-30-06.
